Title of article :
The existence of countably many positive solutions for nonlinear singular m-point boundary value problems on time scales
Author/Authors :
Liang، نويسنده , , Sihua and Zhang، نويسنده , , Jihui، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
13
From page :
291
To page :
303
Abstract :
In this paper, by introducing a new operator, improving and generating a p -Laplace operator for some p > 1 , we study the existence of countably many positive solutions for nonlinear boundary value problems on time scales [ φ ( u Δ ) ] ∇ + a ( t ) f ( u ( t ) ) = 0 , t ∈ [ 0 , T ] T , u ( 0 ) = ∑ i = 1 m − 2 α i u ( ξ i ) , u Δ ( T ) = 0 , where φ : R → R is the increasing homeomorphism and positive homomorphism and φ ( 0 ) = 0 . We show the sufficient conditions for the existence of countably many positive solutions by using the fixed-point index theory and a new fixed-point theorem in cones.
Keywords :
Fixed-point theorem , cone , Singularity , Time scales , boundary value problems , positive solutions
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2009
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1554707
Link To Document :
بازگشت